# SDR RAIA2008122400003

- Difficulty date: December 22, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 25,318 hours, 21,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION BY MAINTENANCE, THE EMERGENCY LIGHT AT THE GALLEY WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND RECONNECTED THE CONNECTOR AT THE POWER SUPPLY AND ADJUSTED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK FOUND NO ADDITIONAL DISCREPANCIES.
